Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleAnalytic classification of plane branches up to multiplicity 4
Author(s) Abramo Hefez, Marcelo Escudeiro Hernandes
TypeArticle in Journal
AbstractWe perform the analytic classification of plane branches of multiplicity less than or equal to four. This is achieved by computing a Standard Basis for the modules of Kähler differentials of such branches by means of the algorithm developed in [Hefez, A., Hernandes, M.E., 2007a. Standard bases for local rings of branches and their module of differentials. J. Symbolic Comput. 42, 178191] and then applying the classification method for plane branches given in [Hefez, A., Hernandes, M.E., 2007b. The analytic classification of plane branches. arXiv:0707.4502].
KeywordsPlane curve singularities, Analytic classification
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717108001508
LanguageEnglish
JournalJournal of Symbolic Computation
Volume44
Number6
Pages626 - 634
Year2009
Edition0
Translation No
Refereed No
Webmaster